Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Difficulty in lifting heavy objects, severe nerve pains on legs, arms and base. Cause of condition?

Hi Stephen. My name is Sapphire postel, from Waiheke island. I am looking for answers to why I have this ongoing problems with my ligaments. Like I cant lift anything too heavy, go kayaking or I will know about it with horrible nerve pains down my legs, or arms the base of my neck . Its so depressing and debilitating.Would you know what to do about this as far as supplements exercise, please let me know what this condition is calledIt just cant be old age, I am only 54
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Nerve pain in legs and hand usually result from nerve compression in back bone. As you are of 54 years, it is common at this age group. I'll suggest you to go for MRI of cervical and lumbar region to find out level of nerve compression. If it is less than medication and physiotherapy alone can improve your condition else surgery will be needed.

Answered: Sun, 1 Dec 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor